# SDR ABXA010231

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- Aircraft time: 53,386 hours, 24,672 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 47743701
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT DID NOT TRANSITION INTO GROUND SHIFT MODE UPON LANDING.  MAINTENANCE INSPECTED AND REPLACED THE RESERVE PRESSURE SHUTOFF VALVE BUNGEE LINK IAW DC-8 MM.  OPS CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
